Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Rational period functions on the Hecke groups
Autore:
Culp-Ressler, W;
Indirizzi:
Franklin & Marshall Coll, Dept Math, Lancaster, PA 17604 USA Franklin & Marshall Coll Lancaster PA USA 17604 , Lancaster, PA 17604 USA
Titolo Testata:
RAMANUJAN JOURNAL
fascicolo: 3, volume: 5, anno: 2001,
pagine: 281 - 294
SICI:
1382-4090(2001)5:3<281:RPFOTH>2.0.ZU;2-7
Fonte:
ISI
Lingua:
ENG
Soggetto:
BINARY QUADRATIC-FORMS; PARABOLIC COHOMOLOGY;
Keywords:
rational period functions; Hecke groups;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Culp-Ressler, W Franklin & Marshall Coll, Dept Math, Lancaster, PA 17604 USA Franklin & Marshall Coll Lancaster PA USA 17604 17604 USA
Citazione:
W. Culp-Ressler, "Rational period functions on the Hecke groups", RAMANUJAN J, 5(3), 2001, pp. 281-294

Abstract

We describe rational period functions on the Hecke groups and characterizethe ones whose poles satisfy a certain symmetry. This generalizes part of the characterization of rational period functions on the modular group, which is one of the Hecke groups.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 08:21:15